# SDR C2XA98IA089

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12005020003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 43 WAS FOUND TO BE CORRODED.  THE AFFECTED FRAME SECTION WAS REMOVED AND THE FRAME REPAIRED UTILIZING A SPLICE IAW THE EMB SRM 53-00-04.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
